<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 12, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1975 Vol. 12, No. 2, 43—82
Hypersurfaces in manifolds with Sasakian 3-structure
Yeong-Wu Choe
Bull. Korean Math. Soc. 1975 Vol. 12, No. 2, 43—49
Some properties of $K{M_p}$ and $Z{M_p}$ spaces
Sung Ki Kim
Bull. Korean Math. Soc. 1975 Vol. 12, No. 2, 51—53
A note on the essential nilpotency
Ha-Jine Kimn
Bull. Korean Math. Soc. 1975 Vol. 12, No. 2, 55—56
분리적다원환의 Galois 이론
오승호
Bull. Korean Math. Soc. 1975 Vol. 12, No. 2, 57—64
추이적 모집단에 대한 표본이론
정영진
Bull. Korean Math. Soc. 1975 Vol. 12, No. 2, 65—76
컴파일러 구성시의 표현형식
신현선, 정기동
Bull. Korean Math. Soc. 1975 Vol. 12, No. 2, 77—82

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd